# SDR CALA2024070501964

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,697 hours, 20,145 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: 311T3065254
- Condition: Missing
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 DURING WALKAROUND INSPECTION AFTER LANDING, LH PYLON STRUT ACCESS PANEL 436BR MISSING INSTALLED NEW PANEL 436BR REF AMM  12-30-00/201 AND AMM TASK 54-53-01-404-007. GOOD FOR SERVICE.
